I am sorry to hear about your medical problems. If a headache is related to a drug or to its withdrawal, then the headache will disappear on stopping the drug or when the withdrawal symptoms subside. It will not persist. If you have a persisting headache, it could be due to ADHD or any other condition you are having.
It could also be migraine, compression of spinal nerves in the neck, dental pain, TMJ, temporal arteritis, high blood pressure, refractive error of the eye etc. Please consult your PCP regarding all these possibilities. Take care!
The medical advice given should not be considered a substitute for medical care provided by a doctor who can examine you. The advice may not be completely correct for you as the doctor cannot examine you and does not know your complete medical history. Hence this reply to your post should only be considered as a guiding line and you must consult your doctor at the earliest for your medical problem.